| Model Number |
0998-00-3023-45 |
| Medical Device Problem Code |
Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/16/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Other contact phone number: (b)(6).Due to characterization limit e1: event site name: (b)(6) hospital (b)(6) university.Event site telephone: (b)(6).A supplemental report will be submitted upon completion of our investigation.
Event or Problem Description
It was reported by the customer that the cs300 intra-aortic balloon pump(iabp) device occasionally displays a message maintenance required, code 7, while other functions of the device are normal.There was no patient involved.
Additional Manufacturer Narrative
Updated fields: b4, g3, g6, h2, h6(type of investigation, investigation findings, conclusion), h11.A getinge field service engineer was dispatched to evaluate the unit.The removed the dust from the power module.The unit passed all functional and safety checks as per manufacturers specifications.